Complutense University Library

Generalized refinable maps and images of FANR's

Fernández Laguna, Víctor and Morón, Manuel A. and Rodríguez Sanjurjo, José Manuel (1991) Generalized refinable maps and images of FANR's. Topology and its Applications, 40 (2). pp. 131-143. ISSN 0166-8641

Official URL: http://www.sciencedirect.com/science/article/pii/016686419190046O

View download statistics for this eprint

==>>> Export to other formats

Abstract

In this paper we study certain shape and homotopy properties of refinable and weakly refinable maps. In particular we give a sufficient condition for a weakly refinable map to be a homotopy domination when the codomain is an ANR. We also characterise those weakly refinable maps which preserve FANR's and using a result of Boxer we characterise the weakly refinable maps which preserve ANR's.


Item Type:Article
Uncontrolled Keywords:Compacta; shape; weakly refinable map; ε-continuous function; fine weakly refinable map; globally weakly refinable map; AHI map; FANR; ANR
Subjects:Sciences > Mathematics > Topology
ID Code:15664
Deposited On:18 Jun 2012 08:19
Last Modified:31 Oct 2013 18:28

Repository Staff Only: item control page